# SDR QXEA9600228

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11107
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1820
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE PASSENGER OVERWING EMERGENCY LIGHT DOES NOT ILLUMINATE IN ARMED POSITION.  BULB WAS REPLACED AND LIGHT OPS CHECKED GOOD.
